Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 769620, 6 pages
Research Article

Infinitely Many Solutions of Superlinear Elliptic Equation

School of Mathematical Sciences, Qufu Normal University, Jining, Shandong 273165, China

Received 4 January 2013; Revised 27 April 2013; Accepted 28 April 2013

Academic Editor: Wenming Zou

Copyright © 2013 Anmin Mao and Yang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anmin Mao and Yang Li, “Infinitely Many Solutions of Superlinear Elliptic Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 769620, 6 pages, 2013. doi:10.1155/2013/769620